MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI PATIENT SPECIFIC PLATE MANDIBLE/ANGLE/2.0MM THICK; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI PATIENT SPECIFIC PLATE MANDIBLE/ANGLE/2.0MM THICK; BONE PLATE
Model Number SD480.110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s height reported as (b)(6) cms.Date of post-operative infection and non-union development is unknown.Complainant device is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was performed for part number: sd480.110, lot number: h374993: part manufacture date: 24 may 2017, manufacturing location: (b)(4) synthes usa, part expiration date: n/a, nonconformance noted: n/a: dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of ti patient specific plate mandible product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a surgeon took out a trumatch mandibular plate and seven locking screws from the patient on (b)(6) 2018 due an infection and non-union.The patient was implanted with one (1) trumatch mandibular plate and (7) seven locking screws on (b)(6) 2017.The patient experienced non-union and infection post-surgery and the surgeon removed all the hardware.The hardware removal was completed successfully without any surgical delay.The patient status is reported to be fine post-surgery.This is report 1 of 2 for (b)(4).

Brand Name
TI PATIENT SPECIFIC PLATE MANDIBLE/ANGLE/2.0MM THICK
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7318763
Report Number2939274-2018-50905
Device Sequence Number1455480
Product Code JEY
UDI-Device Identifier10887587005324
UDI-Public(01)10887587005324(10)H374993
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K122647
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD480.110
Device Catalogue NumberSD480.110
Device Lot NumberH374993
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight63